# SDR SIMA20150422004

- Difficulty date: April 22, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN PANEL CRACKED AT FRAME 75 BETWEEN STRINGERS 1L- 3L.  REPAIRED LT FUSELAGE SKIN AT FRAME 75 IAW ERS-EM-53MR-1268.
